# SDR IPXA2024012935491

- Difficulty date: January 9, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 37,218 hours, 25,057 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Part number: UNKNOWN
- Part serial: NA
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT: L/H ELEVATOR O/B T/E TIP HAS DELAMINATED. DOT 33-002 FABRICATED SHIMS PER BMS7-335 STEP 5.2 ON MATERIAL 2024T30.040 BATCH#0003813619, INSTALL SHIM PER SOPM 20-50-20 FIG 2. APPLIED TOP COAT ON AREA IAW B757 AMM 51-21-15-370-801A PAINT MIXED IN CUP P/N CCAS-1MS.
